Open Access

On solvability of monotone type problems with non-coercive set-valued operators


Full Text

Coming Soon.





Article Information

TitleOn solvability of monotone type problems with non-coercive set-valued operators
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 2, 66-72
MathSciNet MR1783776
CopyrightThe Author(s) 2000 (CC BY-SA)

Citation Example

O. V. Solonukha, On solvability of monotone type problems with non-coercive set-valued operators, Methods Funct. Anal. Topology 6 (2000), no. 2, 66-72.


BibTex

@article {MFAT126,
    AUTHOR = {Solonukha, O. V.},
     TITLE = {On solvability of monotone type problems with non-coercive set-valued operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {2},
     PAGES = {66-72},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=126},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues